# SDR ASOA06014

- Difficulty date: January 6, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs439,Bl42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FINGER DOUBLER, AT FS 439, BL 42R, WAS FOUND TO BE CORRODED BEYOND LIMITS.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCES DETERMINATION OF THE APPROPRIATE CORRECTIVE ACTION.  (K)
